I took Proscar (1/4 of pill per day) for 2.5 years for my hair loss problem .I haven’t seen a clearly any side effects in the past 2 years but lately I read that Proscar causes erection dysfunction so I stopped using it three days ago and I tried to masturbate but I ejaculate quickly and before that my penis get rigid enough(I ejaculate before get hard) but just last week my sexual life was normal but now I have difficulty to achieve a correct erection . I still have nocturne erection while sleeping and in the morning so do you think this problem is caused by Proscar or just due to stressful situation after knowing that Proscar could causing irreversible sexual disabilities .
are the sides effects of Proscar irreversible? do I have to consult a Doctor? how much time I need to take a ride of the side effects(testicles pain,libido,ED.. ? can I take other medicines to heal theses sides effect are they effective ?
This seems more like a psychological problem rather than an effect of the finasteride. You took the medication for quite a while without issues, then after reading about possible side effects you suddenly developed them. Ever hear of the power of suggestion? That’s what is sounds like to me.
At any rate, this is a prescription drug… so definitely see your prescribing doctor if you feel you’re having issues with libido or any pain and let him know of your recent issues.